| Catalog Number |
EN8818 |
| Medical Device Problem Code |
Inadequacy of Device Shape and/or Size (1583)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
05/02/2024
Type of Reportable Event
Serious Injury
Additional Manufacturer Narrative
The lot number was reviewed for complaint trend, nonconforming report and capa.Devices met specifications prior to release.No trends were noted for complaints and there were no nonconforming reports or capas that were confirmed in veeva to be associated.
Event or Problem Description
According to the available information, the device was removed and replaced as the patient was unhappy with the placement of the cylinders.The cylinders were not placed mid glands and were uneven.The 18 cm narrow base + 1cm rear tip extender was replaced with an 18 cm narrow + 3cm rear tip extenders.This was a much better outcome for the patient.